Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor side effects and withdrawral

Posted by TV on July 7, 1999, at 12:09:26

In reply to Effexor side effects and withdrawral, posted by catherine lawrence on July 4, 1999, at 19:43:43

> I have been taking effexor for 18 months and have suffered loads off side effects - sweating, nightmares, excessive sleeping, tiredness, nausea and worst of all excessive weight gain (3 stone). Has anyone else had such weight problems as my doctor seems sceptical????
> Also I have just been prescribed dothiepin instead and am not looking forward to the effexor withdrawal. Any advice??? Any news on effectiveness and/or side effects of dothiepin??
> thanks Catherine

Friend... taper down slow, really, really slow, even if it takes 3-6 months. Effexor caused me severe physical pain (I thought my insides were on fire!) when I tapered down from 225 mg over the course of 3 weeks. My poor wife couldn't even look at me, she was such a nervous wreck about
my condition.

Please be careful.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:TV thread:8280